# SDR DALA12011285521

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 81,393 hours, 34,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT 2R INOPERATIVE.  FOUND BATTERY AND CHARGER BAD.  REPLACED BOTH BATTERY AND CHARGER IAW AMM 33-51-07. CK OK.
